# SDR 2009F00137

- Difficulty date: August 12, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N425RC
- Make and model: Cessna 402C
- Aircraft serial: 0074
- Aircraft time: 15,036 hours
- Engine: Cont TSIO520BB
- System (JASC): 2560 · Emergency Equipment
- Part: Circuit Breaker
- Part number: 727755
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CIRCUIT BREAKER FAILED INTERNALLY. WOULD NOT ALLOW POWER TO EXIT.
